# SDR SWAA2018092825612

- Difficulty date: August 31, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP CORRODED AT BS 294.5, BETWEEN RBL 5 TO RBL 13.  REPAIRED T-CAP IAW SRM & EA.
